Hair loss for 3 years after taking YasminI'm 20 years old and have been experiencing gradual hair thinning for the past 3 years. It all started when I began taking Yasmin 3 years ago. I noticed my hair thinning while on the pill (the pill contains spironolactone which is an anti-androgen). Also while on the pill, I noticed my hands were very dry, and I stopped sweating as much as I used to. (I sweat a lot before). The hair on my head has become lighter in color, and I have less body hair than I used to. I have low libido and my periods are less heavy than they used to be. I got my hormones checked at the doctors, and she said my FSH and progesterone were a little low. Nothing else stood out.
What sort of hormonal issues could be causing all of my symptoms, and how can I resolve this issue with natural remedies?
shpammy on 2011-07-04
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.